# SDR UIEA2019082315253

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,007 hours, 19,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"R PACK TEMP" EICAS DURING TAXI OUT. INOP LIGHT AND MESSAGE EXTINGUISHED AFTER STBY-N SELECTED.( PERFORMED OPS CHECK ON R/H PACK IAW AMM 21-51-00. NO FAULTS NOTED, OPS NORMAL. )
